# SDR ABXA9701599

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 5644011
- Condition: Corrosion
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE TO VERTICAL STAB ATTACH ANGLE IS CORRODED FROM THE REAR SPAR TO THE CENTER SPAR OF VERTICAL STAB.  REPAIRED ATTACH ANGLE IAW SRM 53-2-5, 51-1-20D AND 51-1-21.
